MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. INTELLIS¿; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR

MEDTRONIC PUERTO RICO OPERATIONS CO. INTELLIS¿; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Model Number 977118
Medical Device Problem Codes Therapy Delivered to Incorrect Body Area (1508); Battery Problem (2885); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Itching Sensation (1943); Discomfort (2330); Ambulation or Postural Difficulties (2544); Paresthesia (4421); Swelling/ Edema (4577); Insufficient Information (4580); Inappropriate Device Stimulation of Tissue (4928)
Date of Event 09/21/2026
Type of Reportable Event Malfunction
Event or Problem Description
Information was received from a patient regarding an implantable neurostimulator.The reason for call was patient reported they can feel the stimulation in their arms but not their neck and in their legs but not their lower back.Patient stated if they turn the stimulation up they can feel it in their neck and back, but then it is tingling in their arms and legs so much they can't move them and they have to decrease it back down to where they're not feeling it where they want to.Patient stated they went back to the doctor today to get the device programmed, but they do not remember if they were on group a, b, or c.Patient mentioned they could feel the stimulation in their back really good and a little bit in their legs and sort of up their neck and a little in their arms, but now they feel it in their arms and legs not their neck or lower back.Agent reviewed therapy information as well as role of rep and redirected patient to their healthcare provider to further address.Patient reported handset was not charging and seemed to indicate the cord was loose in the port, although agent could not confirm this.Patient reported using dual adapter and, even with handset cord individually plugged in, handset would not charge.Agent sent request to repair for powercord.Patient requested larger size belt; agent sent request to repair.Patient commented last time they were sent supplies they were overnighted.Patient inquired as to when id card would be sent; agent reviewed.
 
Additional Manufacturer Narrative
B5 updated medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
INTELLIS¿
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
+1(763)526-5677
MDR Report Key50865290
Report Number3004209178-2026-16088
Device Sequence Number21505539
Product Code LGW
UDI-Device Identifier00763000984656
UDI-Public(01)00763000984656(17)280714(20)01
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
P840001
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number977118
Device Catalogue Number977118
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/21/2026
Supplement Date Received by Manufacturer09/22/2026
Initial Report FDA Received Date09/23/2026
Supplement Report FDA Received Date09/29/2026
Date Device Manufactured07/14/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"See H11...."
Patient Age63 YR
Patient SexFemale